# SDR SCNA20250131039

- Difficulty date: January 7, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 66,852 hours, 35,114 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT #4 ACTUATOR AREA, FIXED LEADING EDGE WITH WEAR.   PERFORMED PERMANENT REPAIR AT R/H WING SLAT #8 ACTUATOR AREA FIXED L/E IAW B737-800 SRM 57-41-01-2R-1 REPAIR 1 PARAG 4 TABLE 202 AND SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4 FIG 201 REV 83.
